Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 24, NWS Miami, FL

September 27, 2022Collier County, Monroe County, Florida

NWS Miami, FL issued this tornado warning at Sep 27, 2022, 5:19 PM EDT for Collier County, Monroe County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2022, 5:19 PM EDT (21:19 UTC)
Expired
Sep 27, 2022, 5:45 PM EDT
In force
26 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Observed
Hail
0.0 in

Counties Collier County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 68 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 27, 4:45 PM EDTTornado WatchSPC12 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

258 
WFUS52 KMFL 272119
TORMFL
FLC021-087-272145-
/O.NEW.KMFL.TO.W.0024.220927T2119Z-220927T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
519 PM EDT Tue Sep 27 2022

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Southeastern Collier County in southwestern Florida...
  North central Mainland Monroe County in southwestern Florida...

* Until 545 PM EDT.
    
* At 518 PM EDT, a tornado producing storm was located near Loop Road
  Ee Center, or 21 miles east of Chokoloskee, moving north at 25 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  US Highway 41 near Monroe Station and Loop Road. Big Cypress 
  National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

&&

LAT...LON 2578 8096 2577 8108 2598 8118 2598 8099
TIME...MOT...LOC 2118Z 161DEG 24KT 2580 8102 

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

MFL
1 follow-up statement
457 
WWUS52 KMFL 272145
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
545 PM EDT Tue Sep 27 2022

FLC021-087-272155-
/O.EXP.KMFL.TO.W.0024.000000T0000Z-220927T2145Z/
Collier FL-Mainland Monroe FL-
545 PM EDT Tue Sep 27 2022

...THE TORNADO WARNING FOR SOUTHEASTERN COLLIER AND NORTH CENTRAL
MAINLAND MONROE COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 500 AM EDT for southwestern
Florida.

Remember, a Tornado Warning still remains in effect for Southeastern 
Collier County until 0615 PM EDT.

LAT...LON 2578 8096 2577 8108 2598 8118 2598 8099
TIME...MOT...LOC 2145Z 161DEG 24KT 2595 8108 

$$

MFL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 27, 5:08 PM EDT, 11 minutes earlier.

Area forecast discussion, Sep 27, 5:08 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Miami FL
508 PM EDT Tue Sep 27 2022

...New SHORT TERM, LONG TERM, MARINE, BEACHES...

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 506 PM EDT Tue Sep 27 2022

Hurricane Ian continues to slowly move northward through the
southeastern Gulf of Mexico towards the west coast of Florida. Outer
rain bands will continue to move across the region for the rest of
tonight and then again on Wednesday as well. With periods of heavy
rainfall continuing to move across the region during this time
frame, the potential for significant flooding will remain in place
across all of South Florida. So far, a widespread 3 to 5 inches of
rain has fallen over the eastern half of South Florida with a few
areas seeing upwards of 7 inches over the past 24 hours. In general,
an additional 6 to 8 inches of rainfall will be possible across the
region with isolated amounts of 12 inches. Therefore, the Flood
Watch will remain in effect for all of South Florida during this
time frame. The storm surge aspect of the storm will begin tonight
and likely reach its peak on Wednesday. With Hurricane Ian slowing
down as it approaches the coast, storm surge impacts could be
significant especially across the Collier County coastline.

As Hurricane Ian gets closer to the west coast of Florida, winds
will increase area wide later tonight and throughout the day on
Wednesday. The highest winds will be found mainly over the western
half of South Florida where sustained tropical storm force winds
will be possible. Farther to the east, winds will not be as strong,
however, frequent gusts to tropical storm force strength will be
possible late tonight into Wednesday.

As all of South Florida remains on the northeastern side of the
storm, the environment will continue to support the potential for a
few tornadoes through tonight and most of the day on Wednesday. A
Tornado Watch currently remains in effect for all of South Florida
through the early morning hours on Wednesday. The threat for
tornadoes should gradually diminish later on Wednesday afternoon as
the storm begins to move farther to the north.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 506 PM EDT Tue Sep 27 2022

Hurricane Ian will still be close enough on Wednesday night into
Thursday to continue to have impacts across South Florida during
this time frame. With forecast trends pushing slightly eastward, the
possibility of tropical storm force wind gusts will last throughout
the day on Thursday. The chances of showers and thunderstorms will
gradually decrease later on Thursday as Hurricane Ian continues to
move away from the region. Winds begin to slowly decrease Thursday
night and Friday but will stay gusty. By the weekend and into early
next week,

For the end of the week and into the upcoming weekend, Ian will
continue to weaken as it moves farther away from the region. This
will allow for the chances of showers and thunderstorms to gradually
decrease as a drier air mass filters into South Florida. Winds will
gradually decrease as well, however, they will remain out of the
south southwest during this time frame.

&&

.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Tue Sep 27 2022

The outer rain bands associated with Hurricane Ian continue to
push through South Florida this afternoon. A dry slot will
gradually push into the east coast terminals from the south and
will create a lull in activity for several hours before the rain
and thunderstorms increase again later this afternoon. East to
southeasterly winds will increase rapidly tonight as Hurricane Ian
pushes closer to the Gulf coast. MVFR conditions will prevail
with periods of IFR possible in and around showers and storms.

&&

.MARINE...
Issued at 506 PM EDT Tue Sep 27 2022

Dangerous marine conditions will continue across the local waters
through Thursday night as Hurricane Ian moves slowly northward in
the Gulf of Mexico. Conditions across the Atlantic and Gulf waters
will gradually improve on Friday and into the upcoming weekend.

&&

.BEACHES...
Issued at 506 PM EDT Tue Sep 27 2022

Dangerous beach conditions will continue across all South Florida
beaches through at least Thursday as Hurricane Ian slowly approaches
the west coast of Florida.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            78  88  79  89 /  90  90  70  60
West Kendall     78  88  78  89 /  90  80  70  60
Opa-Locka        78  88  78  89 /  90  90  70  60
Homestead        78  87  78  87 /  90  90  70  60
Fort Lauderdale  79  88  80  89 /  90  80  70  60
N Ft Lauderdale  78  87  80  88 /  90  80  70  60
Pembroke Pines   78  87  78  88 /  90  80  70  60
West Palm Beach  76  87  78  88 /  90  90  80  70
Boca Raton       78  90  78  90 /  90  80  70  60
Naples           75  85  79  84 / 100  90  80  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Watch for FLZ063-066-070.

     Tropical Storm Warning for FLZ063-066>068-070>075-168-172>174.

     Flood Watch through Thursday morning for FLZ063-066>075-168-
     172>174.

     Hurricane Warning for FLZ069.

     Storm Surge Warning for FLZ069-075.

     Storm Surge Watch for FLZ174.

AM...Hurricane Watch for AMZ610.

     Tropical Storm Warning for AMZ610-630-650-651-670-671.

GM...Tropical Storm Warning for GMZ657.

     Hurricane Warning for GMZ656-676.

&&

SHORT TERM...CWC
LONG TERM....CWC
AVIATION...CWC
Hazardous weather outlook, Sep 27, 10:55 AM EDT, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
1055 AM EDT Tue Sep 27 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
281500-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1055 AM EDT Tue Sep 27 2022

...Tropical Storm Watches and Warnings in Effect...
...Storm Surge Watch and Warnings in Effect...

This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South
Florida, Gulf of Mexico and Lake Okeechobee.

.DAY ONE...Today and tonight.

Please refer to the Hurricane Local statement and Hurricane Threat
and Impacts graphics: www.weather.gov/srh/tropical?office=mfl#hti

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Sep 27, 2:44 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Miami FL
244 PM EDT Tue Sep 27 2022

FLZ075-174-271915-
Mainland Monroe FL-Far South Miami-Dade County FL-
244 PM EDT Tue Sep 27 2022

...Strong thunderstorms will impact portions of southern Mainland
Monroe and southern Miami-Dade Counties through 315 PM EDT...

At 244 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Northwest Cape
Sable to near Flamingo. Movement was north at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Flamingo, Northwest Cape Sable, Middle Cape Sable and Everglades
National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

A Tornado Watch remains in effect until 500 PM EDT for southeastern
and southwestern Florida.

&&

LAT...LON 2515 8113 2521 8119 2531 8119 2538 8111
      2546 8115 2526 8066 2519 8064 2518 8066
      2518 8063 2516 8065 2517 8068 2514 8070
      2515 8073 2517 8073 2516 8077 2515 8077
      2518 8080 2518 8087 2515 8090 2512 8100
TIME...MOT...LOC 1844Z 202DEG 29KT 2524 8124 2515 8101 2505 8082

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MFL
Special weather statement, Sep 27, 3:54 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Miami FL
354 PM EDT Tue Sep 27 2022

FLZ067-068-071-072-168-172-272015-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
354 PM EDT Tue Sep 27 2022

...Strong thunderstorms will impact portions of northern Broward and
southeastern Palm Beach Counties through 415 PM EDT...

At 354 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Sea Ranch Lakes to
Davie. Movement was northwest at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie, Plantation,
Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Highland Beach, Lauderhill, Weston,
Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes and
Cooper City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 500 PM EDT for southeastern
Florida.

&&

LAT...LON 2643 8005 2620 8045 2605 8032 2619 8005
TIME...MOT...LOC 1954Z 150DEG 30KT 2622 8010 2608 8032

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MFL
Special weather statement, Sep 27, 4:15 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Miami FL
415 PM EDT Tue Sep 27 2022

FLZ067-068-071-072-168-272045-
Inland Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
415 PM EDT Tue Sep 27 2022

...Strong thunderstorms will impact portions of north central Broward
and southeastern Palm Beach Counties through 445 PM EDT...

At 415 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles east of
Ocean Ridge to near East Toll Gate On Alligator Alley. Movement was
north at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Coral Springs, West Palm Beach, Boca Raton, Boynton Beach, Delray
Beach, Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean
Ridge, Greenacres, Parkland, Palm Springs, Lantana, Atlantis, Cloud
Lake, Loxahatchee NWR, Mission Bay, Palm Beach International Airport
and Hamptons At Boca Raton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

A Tornado Watch remains in effect until 500 PM EDT for southeastern
Florida.

&&

LAT...LON 2675 8000 2638 8060 2615 8050 2643 8003
TIME...MOT...LOC 2015Z 171DEG 33KT 2652 7993 2617 8049

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MFL
Local storm report, Sep 27, 4:56 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
456 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TORNADO          7 ENE FORTYMILE BEND    25.80N 80.72W
09/27/2022                   MIAMI-DADE         FL   OTHER FEDERAL

            RADAR CONFIRMED TORNADO BY TDS BY DUAL POL.

&&

BNB
Local storm report, Sep 27, 4:59 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
459 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TORNADO          15 SE MICCOSUKEE INDIAN 26.02N 80.68W
09/27/2022                   BROWARD            FL   OTHER FEDERAL

            RADAR CONFIRMED TORNADO BY TDS BY DUAL POL.

&&

BNB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:19 PM EDTSpecial Marine WarningMFL26 min
Sep 26, 8:30 PM EDTSpecial Marine WarningMFL30 min
Sep 26, 8:59 PM EDTSpecial Weather StatementMFLMonroe31 min
Sep 26, 9:01 PM EDTSpecial Marine WarningMFL44 min
Sep 26, 9:03 PM EDTSpecial Marine WarningMFL27 min
Sep 26, 9:37 PM EDTSpecial Marine WarningMFL38 min
Sep 26, 10:08 PM EDTSpecial Marine WarningMFL52 min
Sep 26, 10:19 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade116 min
Sep 26, 10:32 PM EDTSpecial Weather StatementMFLBroward28 min
Sep 26, 11:11 PM EDTHurricane WarningMFLCollier, Glades, Hendry51 hr
Sep 27, 3:41 AM EDTSpecial Marine WarningMFL49 min
Sep 27, 5:12 AM EDTSmall Craft AdvisoryMFL6 hr
Sep 27, 9:03 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Sep 27, 9:51 AM EDTAreal Flood AdvisoryMFLPalm Beach41 min
Sep 27, 10:11 AM EDTSpecial Marine WarningMFL34 min
Sep 27, 10:42 AM EDTSpecial Marine WarningMFL18 min
Sep 27, 10:49 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach63 min
Sep 27, 11:03 AM EDTSpecial Marine WarningMFL27 min
Sep 27, 11:10 AM EDTHurricane WatchMFLCollier, Glades, Hendry36 hr
Sep 27, 11:41 AM EDTSpecial Marine WarningMFL18 min
Sep 27, 11:51 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Sep 27, 12:03 PM EDTSpecial Marine WarningMFL27 min
Sep 27, 12:21 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Sep 27, 12:48 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Sep 27, 1:10 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Sep 27, 1:11 PM EDTSpecial Marine WarningMFL34 min
Sep 27, 1:31 PM EDTTornado WarningMFLBroward, Collier, Miami-Dade29 min
Sep 27, 2:18 PM EDTTornado WarningMFLCollier, Miami-Dade, Monroe27 min
Sep 27, 2:44 PM EDTSpecial Weather StatementMFLMonroe31 min
Sep 27, 2:47 PM EDTSpecial Marine WarningMFL28 min
Sep 27, 3:01 PM EDTSpecial Marine WarningMFL29 min
Sep 27, 3:17 PM EDTAreal Flood AdvisoryMFLCollier, Monroe5 hr
Sep 27, 3:35 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach3 hr
Sep 27, 3:45 PM EDTTornado WarningMFLBroward30 min
Sep 27, 3:45 PM EDTTornado WarningMFLMiami-Dade30 min
Sep 27, 3:54 PM EDTSpecial Weather StatementMFLBroward21 min
Sep 27, 4:04 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Sep 27, 4:08 PM EDTTornado WarningMFLCollier, Monroe37 min
Sep 27, 4:11 PM EDTSpecial Marine WarningMFL34 min
Sep 27, 4:15 PM EDTSpecial Weather StatementMFLBroward30 min
Sep 27, 4:17 PM EDTTornado WarningMFLMiami-Dade, Monroe28 min
Sep 27, 4:43 PM EDTTornado WarningMFLMonroe32 min
Sep 27, 4:45 PM EDTSpecial Marine WarningMFL30 min
Sep 27, 4:48 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Sep 27, 5:03 PM EDTTornado WarningMFLMonroe27 min
Sep 27, 5:31 PM EDTSpecial Marine WarningMFL29 min
Sep 27, 5:45 PM EDTTornado Warning Tornado observedMFLCollier30 min
Sep 27, 6:09 PM EDTTornado WarningMFLBroward, Collier, Miami-Dade36 min
Sep 27, 6:20 PM EDTTornado WarningMFLCollier, Hendry25 min
Sep 27, 6:31 PM EDTTornado WarningMFLCollier29 min
Sep 27, 6:43 PM EDTTornado WarningMFLBroward, Collier, Hendry, Palm Beach32 min
Sep 27, 6:44 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Sep 27, 7:04 PM EDTTornado WarningMFLCollier26 min
Sep 27, 7:15 PM EDTTornado WarningMFLHendry, Palm Beach30 min
Sep 27, 7:18 PM EDTTornado WarningMFLBroward27 min
Sep 27, 7:44 PM EDTTornado WarningMFLCollier, Hendry31 min
Sep 27, 7:46 PM EDTTornado WarningMFLBroward, Miami-Dade29 min
Sep 27, 7:48 PM EDTAreal Flood AdvisoryMFLMiami-Dade57 min
Sep 27, 7:58 PM EDTTornado WarningMFLCollier32 min

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.